# SDR DL76S951720

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 161T111033
- Condition: Fractured
- Location: Lt Mlg
- Part time: 27,117 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL AT GATE WHILE AIRCRAFT WAS MOTIONLESS, THE LEFT MAIN LANDING GEAR TRUNNION OUTER CYLINDER FRACTURED AT THE AFT TRUNNION BORE.  THE LOWER 180 OF THE AFT END SEPARATED REMOVING A 6 INCH LONG PIECE.  INITIAL VISUAL EXAMINATION REVEALS SEVERE CORROSION PRESENT IN THE CHAMBER UNDER THE SEALED BUSHING FLANGE.  THE LANDING GEAR TRUNNION WAS REPLACED.  THIS IS THE FIRST OCCURANCE OF THIS TYPE OF FAILURE ON DALA 767 AIRCRAFT.
